# SDR SWIA200718199

- Difficulty date: May 2, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 3,922 hours, 2,545 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW SHATTERED.  REPLACED RIGHT SIDE WINDOW IAW CRJ 700 MM 56-12-01.  P/N OFF 601R33033-24, S/N OFF 05238H9811.
